VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(834 ms)

#2857101Sep 5, 2025
Female·32 yrs·NJ·TDAP

Nurse incorrectly administered injection as subcutaneous instead of intramuscularly. Injection site swelled over the course of the next few days with hard lump formation at injection site. Small redness initially presented around injection but rednesss continu…

Incorrect route of product administrationInjection site erythemaInjection site massInjection site pruritusInjection site reactionInjection site swelling+1 more
#2857102Sep 5, 2025
Female·62 yrs·TX·PNC21, TDAP

large red welt on left arm - unsure due to which vaccine, directed patient to benadryl but also directed her to draw a circle around it and if it got larger over the next 24 hours, to go to urgent care/er.

ErythemaUrticaria
#2857103Sep 5, 2025
Female·72 yrs·AZ·FLU3

Patient said she felt dizzy, warm and her chest felt heavy following flu shot. Patient sat down on bench and after a few minutes felt better. Paramedics were called to check vitals, everything was normal according to them.

Chest discomfortDizzinessFeeling hot
#2857104Sep 5, 2025
Male·2 yrs·VA·FLU3

Central Ecchymosis, inflammation, hot to touch, with erythematous perimeter

EcchymosisErythemaInflammationSkin warm
#2857105Sep 5, 2025
Female·4 yrs·CA·DTAPIPV, VARCEL

Rash at injection site that is as large as a palm and red.

Injection site reactionRash erythematous
#2857106Sep 5, 2025
Male·15 yrs·TDAP

given dose not needed 1 year interval

Inappropriate schedule of product administration
#2857107Sep 5, 2025
SeriousDisabled
Male·38 yrs·CA·COVID19

Immediately after getting the second vaccine injection, I started to experience Tinnitus in both ears. It began immediately after and has consistent since injection.

Immediate post-injection reactionTinnitus
#2857108Sep 5, 2025
Female·70 yrs·TDAP

patient was given a second dose, 6 months after she received the 1st dose

Inappropriate schedule of product administration
#2857109Sep 5, 2025
Female·24 yrs·TDAP

patient felt numbness in her legs briefly for few hours next day after getting vaccine

Hypoaesthesia
#2857110Sep 5, 2025
SeriousHospitalized
Female·0.2 yrs·GA·DTAP, HIBV, PNC20

Within 72 hours after my daughter's two month appointment where she received these vaccinations, she had an episode in which her lips turned blue, skin pale, and she was unresponsive. She finally came to after about 30 seconds. She kept having these episodes a…

Chest X-rayCyanosisDissociationElectroencephalogram abnormalIntensive careLaboratory test+6 more
#2857111Sep 5, 2025
Female·74 yrs·NM·VARZOS

Severe myalgia over entire body, headache, local reaction to injection site with redness and edema/induration and pain, skin burning sensation over entire body

HeadacheInjection site erythemaInjection site indurationInjection site oedemaInjection site painMyalgia+1 more
#2857112Sep 5, 2025
SeriousHospitalizedLife-threatening
Female·61 yrs·CA·PNC20

large rash on L arm 5 days post injection, then fever 7 days post, then presented to ER with severe neutropenia/agranulocytosis (ANC=0), autoimmune hemolytic anemia, mild thrombocytopenia. Hospitalized for neutropenic fever, MRSA pharyngitis. bone marrow biop…

AgranulocytosisAutoimmune haemolytic anaemiaBasophil percentage decreasedBiopsy bone marrow abnormalBone marrow failureFebrile neutropenia+14 more
#2857113Sep 5, 2025
SeriousDisabled
Female·28 yrs·NC·COVID19

First month after: breathlessness, inability to run or workout, brain fog, extreme anxiety out of no where, heart palpations, blurred vision, muscle tears, sore muscles. Then it got worse to the point I couldn't walk at all, for 8 months I couldn't talk or mov…

Abdominal distensionAbdominal pain upperAlopeciaAnxietyAphasiaArthritis+27 more
#2857119Sep 5, 2025
Female·4 yrs·OR·DTAPIPV

Assessment & Plan Vaccine reaction, initial encounter Patient has experienced localized reaction to vaccine administered to L thigh 2 days ago. Vaccines administered were MMR and Dtap/IPV. I suspect the reaction was to Dtap/IPV. Reassurance given that rash wil…

Injection site erythemaInjection site movement impairmentInjection site painInjection site rashInjection site swellingInjection site warmth+1 more
#2857120Sep 5, 2025
Female·59 yrs·TX·COVID19, HEPAB, MMR, PNC21, RSV, TDAP, VARZOS

per patient, developed severe pain at the injection sites, malaise and fever prompting a trip to the urgent care

Injection site painMalaisePyrexia
#2857121Sep 5, 2025
Female·65 yrs·CA·FLU3

IMZ was administered too high on the shoulder and hit the joint/nerve. Patient got bruises and swollen on her arm for a few days. patient still cannot lift her arm until after a week of injection

ContusionInjected limb mobility decreasedJoint injuryNerve injuryPeripheral swellingProduct administered at inappropriate site
#2857122Sep 5, 2025
Female·44 yrs·NY·COVID19

pt has had 3 covid vaccines and has never had covid infection to her knowledge (nucleocapsid antibody is also negative) Spike protein antibody level is very high still nearly 3.5 years after last covid vaccination. She has always been healthy all her life, too…

Anti-thyroid antibody increasedAntibody test negativeAutoimmune thyroiditisBlood thyroid stimulating hormone normalC-reactive protein increasedImpaired work ability+8 more
#2857123Sep 5, 2025
Male·17 yrs·TX·MNQ

The patient was given MenQuadfi. right away, He felt fainted, dizzy, and nausea, and hard to breath. 911 was called right away for help. The patient was taken to the hospital for further monitoring.

DizzinessDyspnoeaNauseaSyncope
#2857124Sep 5, 2025
Female·25 yrs·MD·FLU3

Inflammation about 2 inches in diameter. Skin read and tender, as well as itchy

ErythemaInflammationPain of skinPruritus
#2857126Sep 5, 2025
Male·23 yrs·IL·COVID19

Injection site has been painful and sore since the evening following the injection, also same timeline, having joint aches and soreness especially in the knees both are continuing. Migraine began 9:30PM 9/5/25

ArthralgiaInjection site painMigraine
Page 1491 of 96,467